Candela Laser After Artefill Injections?
- Asked by bubbafishy in nh
- 4 years ago
Lasers should not adversely affect Artefill if injected at correct depth
Artefill contains both collagen and small "plasticene" beads that are inert - but no pigment. The only way you could conceivably "cook" the filler is if it is newly injected - and only then if it is placed in a superficial plane of the skin - and only then potentially it would be the collagen that is affected and perhaps that would cause it to break down faster. Artefill is designed to be placed quite deeply in the skin. Superficial placement can cause problems with lumps or granulomas. Actually it is not indicated for facial hollows, but for nasolabial folds only.
The collagen in Artefill breaks down within 3 to 5 months so the only remaining part of the product is the microscopic beads. A vbeam laser treatment should have no effect on these beads and if the product was placed at a correct dermal level (even if off label in the cheeks) the laser should not reach that depth.
Did the same physician who injected your Artefill refer to "cooking" the filler? I find this quite unusual referencing.
IPL actually treats at a more superficial level than Vbeam laser so the comparatives don't make much sense.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.